RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 5, Pages 75–105 (Mi izv840)  

This article is cited in 3 scientific papers (total in 3 papers)

On some properties of orthogonal systems

M. G. Grigoryan

Yerevan State University

Abstract: Questions of uniform convergence and convergence in the $L^p$-metric are considered for series in complete orthonormal systems of functions in the classes $C_{[0,1]}$ and $L^p$, $p<2$.

Full text: PDF file (1031 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:2, 261–289

Bibliographic databases:

UDC: 517.51
MSC: Primary 42C10, 42C15; Secondary 42A20, 42B05, 42C20, 46E30
Received: 03.06.1992

Citation: M. G. Grigoryan, “On some properties of orthogonal systems”, Izv. RAN. Ser. Mat., 57:5 (1993), 75–105; Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289

Citation in format AMSBIB
\Bibitem{Gri93}
\by M.~G.~Grigoryan
\paper On~some properties of orthogonal systems
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 5
\pages 75--105
\mathnet{http://mi.mathnet.ru/izv840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1252757}
\zmath{https://zbmath.org/?q=an:0822.42017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..261G}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 2
\pages 261--289
\crossref{https://doi.org/10.1070/IM1994v043n02ABEH001564}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QC45400004}


Linking options:
  • http://mi.mathnet.ru/eng/izv840
  • http://mi.mathnet.ru/eng/izv/v57/i5/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. G. Grigoryan, “Modifications of functions, Fourier coefficients and nonlinear approximation”, Sb. Math., 203:3 (2012), 351–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Grigoryan M.G. Navasardyan K.A., “On behavior of Fourier coefficients by Walsh system”, J. Contemp. Math. Anal.-Armen. Aca., 51:1 (2016), 21–33  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:314
    Full text:101
    References:54
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020